Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

No period flow, just a blood clot. Had taken emergency contraceptive after sex, primolut-n to delay periods. Pregnant?

I took primolut n tablets for 2 weeks (tue 9th oct - 23rd oct) to delay my period as I was going on holiday. On 23rd me and my boyfriend had unprotected sex and he withdrew before ejaculating. But he told me pre-cum had gone inside me. I went home and took the morning after pill on Thursday afternoon as my doctor told me it was still effective after 72 hours. I am wondering, I am getting period cramps but it had been 4 days after I stopped taking the primolut n tablets but I am having no bleeding except for a little clot blood that I had yesterday morning but that was it. Could I be pregnant or is my body making me wait longer for my periods to come back on after taking the pimolut n tablets for 2 weeks?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Louise,
Thanks for posting your query.
You are not pregnant for sure, so no need for worry on that account.
You have taken primolut and morning after pill, these have caused a hormonal imbalance.
So your body would adjust soon and you would get a regular period soon.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor